Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Uniqueness and the force formulas for plane subsonic flows


Authors: Robert Finn and David Gilbarg
Journal: Trans. Amer. Math. Soc. 88 (1958), 375-379
MSC: Primary 76.00
DOI: https://doi.org/10.1090/S0002-9947-1958-0095656-X
MathSciNet review: 0095656
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. Bers, Existence and uniqueness of a subsonic flow past a given profile, Communications on Pure and Applied Mathematics vol. 7 (1954) pp. 441-504. MR 0065334 (16:417a)
  • [2] R. Courant and D. Hilbert, Mathematische Physik II, Berlin, Julius Springer, 1937.
  • [3] R. Finn and D. Gilbarg, Asymptotic behavior and uniqueness of plane subsonic flows, Communications on Pure and Applied Mathematics vol. 10 (1957) pp. 23-63. MR 0086556 (19:203d)
  • [4] -, Three-dimensional subsonic flows, and asymptotic estimates for elliptic partial differential equations, Acta Math. vol. 98 (1957) pp. 265-296. MR 0092912 (19:1179a)
  • [5] R. Finn and J. Serrin, On the Hölder continuity of quasi-conformal and elliptic mappings, Trans. Amer. Math. Soc. (to appear). MR 0097626 (20:4094)
  • [6] E. Hopf, Elementäre Bemerkungen über die Lösungen partieller Differentialgleichungen zweiter Ordnung vom elliptischen Typus, Sitzungsber. Berl. Akademie der Wissenschaften und der Literatur vol. 19 (1927) pp. 147-152.
  • [7] -, A remark on linear elliptic differential equations of the second order, Proc. Amer. Math. Soc. vol. 3 (1952) pp. 791-793. MR 0050126 (14:280b)
  • [8] W. M. Kutta, Sitzb. d. k. bayr. Akademie der Wissenschaften und der Literatur, 1910.
  • [9] N. Joukowski, Aérodynamique, Trans. by Drzewiecki, Paris, Gauthier-Villars, 1916.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 76.00

Retrieve articles in all journals with MSC: 76.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1958-0095656-X
Article copyright: © Copyright 1958 American Mathematical Society

American Mathematical Society